# SDR CALA2025112811574

- Difficulty date: November 18, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 74,058 hours, 26,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SKIN, ONE CRACK SIGNAL NOTED L=0.855INCH APROX. AT STAB STA157.10 AND 9 INCH FROM AFT SPAR (REF AAR NR 1000060368)PERFORMED PERMANENT REPAIR AT RH HORIZONTAL STAB AT STAB STA157.10 AND 9 INCH FROM AFT SPARTHIS REPAIR IS A CATEGORY "B", REQUIRE REPETITIVE INSPECTIONS IAW B737 SRM 55-10-01-2R-11 STEP 5 A. INSPECTION REQUIREMENTS TABLE 204.
